# SDR AALA20160809002

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 90,507 hours, 41,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 12674
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 45,750 hours, 22,994 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD 0801, THE FIRST CLASS EMERGENCY LIGHTS FAILED TO TEST.  REMOVED AND REPLACED EMERGENCY BATTERY ASSEMBLY B5-100 IAW AMM 33-53-00. SYSYTEM TESTED NORMAL.
